ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Solving linear programming problems exactly

Lakshmikantham, V and Maulloo, AK and Sen, SK and Sivasundaram, S (1997) Solving linear programming problems exactly. In: Applied Mathematics and Computation, 81 (1). pp. 69-87.

[img] PDF
Solving_Linear_Programming.pdf - Published Version
Restricted to Registered users only

Download (762kB) | Request a copy
Official URL: http://dx.doi.org/10.1016/0096-3003(95)00309-6

Abstract

A linear programming problem in an inequality form having a bounded solution is solved error-free using an algorithm that sorts the inequalities, removes the redundant ones, and uses the p-adic arithmetic. (C) Elsevier Science Inc., 1997

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Interdisciplinary Research > Supercomputer Education & Research Centre
Depositing User: Ms V Mangala
Date Deposited: 30 Jun 2011 11:58
Last Modified: 30 Jun 2011 11:58
URI: http://eprints.iisc.ac.in/id/eprint/38460

Actions (login required)

View Item View Item